# SDR SWAA2021090713613

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 51,643 hours, 30,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY INBOARD EMERGENCY FLASHLIGHT RED DOT NOT FLASHING ; / [01] REPLACED AFT GALLEY INBOARD EMERGENCY FLASHLIGHT BATTERY PER AMM REF 25-64-00
